MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; LASER THERAPY PRODUCT

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; LASER THERAPY PRODUCT
Model Number PED2-400-14
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Unintended Movement (3026); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2.Only the year of the patient's birthdate was provided by the site.Therefore, only the year (1971) of the reported birthdate is valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received report that the pipeline shield stent migrated so another device was implanted for complete coverage and full wall apposition.No other additional medical intervention was required to prevent permanent patient injury or impairment.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported that the stent had migrated caudally post deployment.There was not full coverage of the aneurysm neck.The patient was being treated for a left c7 ica aneurysm with a saccular morphology.The location of the aneurysm in the vessel was terminus.Aneurysm dimensions: maximum diameter 3.7 mm, dome height 3.7 mm, dome width 3.5 mm and neck size 2.5 mm.Parent artery diameter distal to aneurysm was 3.5 mm.Parent artery diameter proximal to aneurysm was 4.1 mm.Complete stasis was noted at the end of the procedure.There was complete neck coverage at the end of the procedure.Post implant aneurysm occlusion (raymond and roy) at the end of the procedure was class 3.Rist was not used.Access vessel was the radial right.The study device was successfully implanted in the subject.Wall apposition was not achieved (was not due to a failure to open).The side branches were not covered by the pipeline.No device flattening or twisting was reported.The patient¿s vessel tortuosity was unknown.During the procedure the physician inserted another device.The pipeline implanted at the intended location.Ancillary devices: guidewire, guide catheter 7 french armadillo, microcatheter medtronic phenom 027.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported day 30 that wall apposition was not achieved.However, it was previously noted that wall apposition was achieved with the second device.There were no issues reported with the pheom catheter.No adverse events were reported.
 
Event or Problem Description
Additional information received reported that the site had clarified that first device is did not complete wall coverage and migrated.Second device completed wall apposition.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported the site reported a data entry error.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
LASER THERAPY PRODUCT
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key20180963
Report Number2029214-2024-01552
Device Sequence Number12853050
Product Code OUT
UDI-Device Identifier00763000284336
UDI-Public00763000284336
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPED2-400-14
Device Catalogue NumberPED2-400-14
Device Lot NumberB672461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer09/12/2024
09/12/2024
10/03/2024
11/02/2024
05/03/2025
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date10/02/2024
10/03/2024
10/30/2024
11/26/2024
05/13/2025
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale
Patient Weight87 KG
Patient EthnicityNon Hispanic
Patient RaceWhite